# SDR ZZDA2011941

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- System (JASC): 5260 · Entrance Stairs
- Part: Bracket
- Condition: Corroded
- Location: Fwd Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AIRSTAIRS TORQUE TUBE BRACKET, CORROSION.  ACCOMPLISHED TORQUE TUBE BRACKET REPLACEMENT PER B717 51-41-01.
